Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Areas of $ k$-dimensional nonparametric surfaces in $ k+1$ space


Author: Robert N. Tompson
Journal: Trans. Amer. Math. Soc. 77 (1954), 374-407
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1954-0065627-4
MathSciNet review: 0065627
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] C. Carathéodory Über das lineare Mass von Punktmengen--eine Verallgemeinerung des Längenbegriffs, Nachr. Ges. Wiss. Göttingen (1914) pp. 404-426.
  • [F1] H. Federer Surface area. I, Trans. Amer. Math. Soc vol. 55 (1944) pp. 420-437. MR 0010610 (6:44d)
  • [F2] -Surface area. II, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 438-456. MR 0010611 (6:45a)
  • [F3] -The Gauss-Green theorem, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 44-76. MR 0013786 (7:199b)
  • [F4] -Coincidence functions and their integrals, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 441-466. MR 0015466 (7:422a)
  • [F5] -The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [F6] -Hausdorff measure and Lebesgue area, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 90-94. MR 0047128 (13:831f)
  • [F7] -Measure and area, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 306-378. MR 0049289 (14:149e)
  • [H] F. Hausdorff Dimension und äusseres Mass, Math. Ann. vol. 79 (1918) pp. 157-179. MR 1511917
  • [R] P. V. Reichelderfer On bounded variation and absolute continuity for parametric representation of continuous surfaces, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 251-291. MR 0007917 (4:213e)
  • [S] S. Saks Theory of the integral, Warsaw, 1937.
  • [SD] A. Sard The equivalence of $ n$-measure and Lebesgue measure in $ {E_n}$, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 758-759. MR 0008837 (5:62b)
  • [T1] L. Tonelli Sulla quadratura della superficie, Rendiconti Acc. Lincei (6) vol. 3$ _{1}$ (1926) pp. 357-362, pp. 445-450, pp. 633-638, pp. 714-719.
  • [T2] -Su un polinomio d'approssimazione e l'area di una superficie, Rendiconti Acc. Lincei (6) vol. 5 (1927) pp. 313-318.
  • [W] A. Weil L'intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, vol. 869, Paris, Hermann, 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0065627-4
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society